# SDR SWAA042504

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 56,984 hours, 53,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT AFT WING EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PER MM.
